# SDR ABXA9500539

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Corroded
- Location: Fs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL I CORROSION AROUND THE NR 1 AND NR 2 ADF LOOP ANTENNAS ON THE UPPER FUSELAGE SKIN.  REPAIRED IAW ABX REA D953-11673-MR.
